MAUDE Adverse Event Report: PREMIER DENTAL PRODUCTS COMPANY NITROSPRAY PLUS LITE; UNIT, CRYOSURGICAL, ACCESSORIES

PREMIER DENTAL PRODUCTS COMPANY NITROSPRAY PLUS LITE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number 1006065
Medical Device Problem Codes Fluid/Blood Leak (1250); Gas Output Problem (1266); Material Twisted/Bent (2981); Device Handling Problem (3265)
Health Effect - Clinical Code Cryogenic Burn (4539)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The spray tube was loose and the needle was broken.The canister has two major dents.No other issues were found with this unit.Based on evaluation, it appears there were "wear and tear" type of issues with these units.Having damaged needles among other issues noted may have contributed with the burn issue as per end customer descriptions.
 
Event or Problem Description
Prior to contacting the manufacturer on (b)(6) 2021, (b)(6) used nitrospray plus lite to treat a patient.Per the email notification from the associate clinical director: "we use different bore needles (spray tips) to use for cryotherapy & have experienced 4 separate incidences of chemical burns (blistering) after treatment".The physician is trying to understand why this has happened over the past month.She questioned the spray tip sizes & had contacted their gas provider as well.The burns were not serious, one was deeper than the others.She has been advised to send the three units in for evaluation along with spray tips that have been used.This report is for patient 1 out of 3.

Brand Name
NITROSPRAY PLUS LITE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
PREMIER DENTAL PRODUCTS COMPANY
1710 romano drive
plymouth meeting PA 19462
Manufacturer Contact
10090 sandmeyer lane
philadelphia, PA 19116
MDR Report Key13078677
Report Number2511556-2021-00008
Device Sequence Number12258408
Product Code GEH
UDI-Device IdentifierD6911006065
UDI-PublicD6911006065
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K970992
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1006065
Device Catalogue Number1006065
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2005
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown